# SDR FXTA20250404001

- Difficulty date: April 2, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N867BA
- Make and model: Cessna 208B
- Aircraft serial: 208B5243
- Aircraft time: 9,661 hours, 20,204 cycles
- Propeller: Mcauly 4HFR34C762
- System (JASC): 6114 · Propeller Hub Section
- Part: Propeller
- Part number: 4HFR34C778
- Part serial: 150503
- Condition: Leaking
- Location: Hub
- Part time: 7,064 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RED OIL FOUND ON HUB. PREFORMED INSPECTIONS PER MPC26 AND PROPELLER STILL LEAKED RED OIL. PROPELLER REMOVED AND REPLACED.      CYCLES ARE NOT TRACKED BUT "0" ENTERED TO ALLOW FORM TO SUBMIT.
